# SDR QXEA2018112000424

- Difficulty date: November 15, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,303 hours, 18,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Bs 228.5-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #13 FROM FSX228.50-X570.00 IS CORRODED IN SEVERAL PLACES. SEAT RAIL #13 FROM FSX 228.50 -X570.00 REMOVED IAW SRM 51-40-07-02-01. SEAT RAIL #13 INSTALLED IAW SRM 51-42-05-02-01 & 51-40-15-02-01.
